×

zbMATH — the first resource for mathematics

A new proof of a Paley-Wiener type theorem for the Jacobi transform. (English) Zbl 0303.42022

MSC:
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
44A15 Special integral transforms (Legendre, Hilbert, etc.)
26A33 Fractional derivatives and integrals
33C05 Classical hypergeometric functions, \({}_2F_1\)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Askey, R. andFitch, J., Integral representations for Jacobi polynomials and some applications.J. Math. Anal. Appl.,26 (1969), 411–437. · Zbl 0172.08803 · doi:10.1016/0022-247X(69)90165-6
[2] Braaksma, B. L. J., andMeulenbeld, B., Integral transforms with generalized Legendre functions as kernels.Compositio Math.,18 (1967), 235–287. · Zbl 0177.39901
[3] Chébli, H., Sur la positivité des opératerurs de ”translation généralisée” associés à un opérateur de Sturm-Liouville sur [0, .C. R. Acad. Sci. Paris, A,275 (1972), 601–604. · Zbl 0241.47032
[4] Chébli, H., Positivité des opérateurs de translation généralisée associés à un opérateur de Sturm-Liouville sur ]0, .Séminaire de Théorie Spectrale, année 1972–73 Institut de Recherche Mathématique Avancée, Strasbourg.
[5] Chébli, H., Sur un théorème de Paley-Wiener associé à la decomposition spectrale d’un opérateur de Sturm-Liouville sur ]0, .J. Functional Anal.,17 (1974), 447–461. · Zbl 0288.47040 · doi:10.1016/0022-1236(74)90052-4
[6] Dunford, N. andSchwartz, J. T.,Linear Operators, Vol. II. Interscience Publishers, New York, 1963.
[7] Erdélyi, A., Magnus, W., Oberhettinger, F. andTricomi, F. G.,Higher Transcendental Functions, Vol. I. McGraw-Hill, New York, 1953. · Zbl 0051.30303
[8] Erdélyi, A., Magnus, W., Oberhettiger, F. andTricomi, F. G.,Tables of integral transforms, Vol. II. McGraw-Hill, New York, 1954.
[9] Flensted-Jensen, M., Paley-Wiener type theorems for a differential operator connected with symmetric spaces.Ark. Mat.,10, (1972), 143–162. · Zbl 0233.42012 · doi:10.1007/BF02384806
[10] Flensted-Jensen, M., Spherical functions on rank one symmetric spaces and generalizations.Proceedings Symposia Pure Mathematics, Vol. 26, American Mathematical Society, Providence (R. I.), 1973. · Zbl 0287.43015
[11] Flensted-Jensen, M., The spehrical functions on the universal covering ofSU(n,1)/SU(n).Københavns Universitet Mat. Institut Preprint Series, (1973), No. 1. · Zbl 0352.22010
[12] Flensted-Jensen, M. andKoornwinder, T. H., The convolution structure for Jacobi function expansions.Ark. Mat.,11 (1973), 245–262. · Zbl 0267.42009 · doi:10.1007/BF02388521
[13] Flensted-Jensen, M. andRagozin, D. L., Spherical functions are Fourier transforms ofL 1-functions.Ann. Sci. Ecole Norm. Sup. (4),6 (1973), 457–458. · Zbl 0293.22020
[14] Gasper, G., Formulas of the Dirichlet-Mehler type.Prepublication (1973). · Zbl 0303.33002
[15] Helgason, S., An analogue of the Paley-Wiener theorem for the Fourier transform on certain symmetric spaces.Math. Ann.,165, (1966), 297–308. · Zbl 0178.17101 · doi:10.1007/BF01344014
[16] Helgason, S., A duality for symmetric spaces with applications to group representations.Advances in Math.,5 (1970), 1–154. · Zbl 0209.25403 · doi:10.1016/0001-8708(70)90037-X
[17] Hörmander, L.,Linear partial differential operators. Springer-Verlag, Berlin, 1963. · Zbl 0108.09301
[18] Koornwinder, T. H., The addition formula for Jacobi polynomials, I. Summary of results.Nederl. Akad. Wetensch. Proc. A,75=Indag. Math.,34 (1972), 188–191. · Zbl 0247.33017
[19] Koornwinder, T. H., Jacobi polynomials, II. An analytic proof of the product formula.SIAM J. Math. Anal.,5 (1974), 125–137. · Zbl 0269.33015 · doi:10.1137/0505014
[20] Mehler, F. G., Ueber eine mit den Kugel und Cylinderfunctionen verwnadte Function und ihre. Anwendung in der Theorie der Elektricitätsvertheilung.Math. Ann.,18 (1881), 161–194. · JFM 13.0779.02 · doi:10.1007/BF01445847
[21] Olevskiį, M. N., On the representation of an arbitrary function in the form of an integral with a kernel containing a hypergeometric function.Dokl. Akad. Nauk. SSSR.,69 (1949), 11–14 (Russian).
[22] Titchmarsh, E. C.,The theory of functions. Oxford University Press second edition, 1939. · Zbl 0022.14602
[23] Titchmarsh, E. C. Eigenfunction expansions associated with second-order differential equations, Vol. I. Oxford University Press, 1946. · Zbl 0061.13505
[24] Braaksma, B. L. J. andDe Snoo, H. S. V., Generalized translation operators associated with a singular differential operator. ”Proceedings of a Conference on the Theory of Ordinary and Partial Differential Equations held in Dundee, Scotland, March 1974”, Lecture Notes in Math., Springer-Verlag. (To appear.) · Zbl 0324.35077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.